# SDR USAA2009042290951

- Difficulty date: February 19, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - EXFOLIATION CORROSION ON FLOORBEAM AT BS 986 BETWEEN LBL 14 TO RBL 43, WL 208.  REPLACED FLOORBEAM T-CAP AT BS 986 BETWEEN LBL 50 TO RBL 50, WL 208 IAW US AIRWAYS EA 130209.
